See Alike in...

Alike App

Browser

Scarletara

780d

This past June I went off my antidepressants and I have been just barely getting through day to day without them as I have tried 4 different kinds in 2 years and felt so confused with what was really me so I took a break but I’m struggling. I’m a full time student and I’m constantly tired I have read it’s because my mind is working harder to just stay alive but how can I give myself more energy through out the day? I get 8 hours of sleep per night and at 20 years old I shouldn’t be this tired.

    • loveshespoke

      780d

      Have you inquired about Chronic Fatigue Syndrome?

    • Chesbro99

      780d

      Vitamin D? Keep trying meds? Find an activity that gives you energy like running?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion